MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO S 65; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO S 65; ICD LEAD
Model Number 379969
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
T-wave oversensing coupled with some events on recording that appear to be lead noise were reported.Advised to bring patient in for full follow up with isometric testing.Other trends appear normal.Lead remains implanted.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.(b)(6) 2026 lead capped.Additional information, possible insulation breach.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PROTEGO S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key23704659
Report Number1028232-2025-05902
Device Sequence Number13410682
Product Code NVY
UDI-Device Identifier04035479121488
UDI-Public(01)04035479121488(17)180731
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number379969
Device Catalogue Number379969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/05/2025
01/27/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/05/2025
01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale